American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Seunghun Lee. Depths of multiplier ideals and integral closure. Trans. Amer. Math. Soc. 361 (2009) 2665-2677. MR 2471934.
Abstract, references, and article information   
View Article: PDF

[2] Russell A. Goward Jr.. A simple algorithm for principalization of monomial ideals. Trans. Amer. Math. Soc. 357 (2005) 4805-4812. MR 2165388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Rahul Pandharipande. Intersections of $\mathbb{Q}$-divisors on Kontsevich's moduli space $\overline{M}_{0,n}(\mathbb{P}^r,d)$ and enumerative geometry. Trans. Amer. Math. Soc. 351 (1999) 1481-1505. MR 1407707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Indranil Biswas, Pablo Arés-Gastesi and Suresh Govindarajan. Parabolic Higgs bundles and Teichmüller spaces for punctured surfaces. Trans. Amer. Math. Soc. 349 (1997) 1551-1560. MR 1407481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. I. Irreducibility of the fibers . Trans. Amer. Math. Soc. 251 (1979) 267-285. MR 531979.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1